Carrie2.0

So sick of feeling Sick

Recommended Posts

I had my 1 year post-op labs and my bariatric group wasn't thrilled with the results.  Everything except zinc was within normal levels but they had dropped from the 6 month levels so they stressed the fact that I needed to get back to taking the bariatric vitamins, including iron, and calcium.  SO, I am currently taking Celebrate multivitamin capsule, generic calcium citrate petites and Celebrate Iron +C (non-chewable).  I'm supposed to be taking additional Zinc, and bought the Celebrate zinc capsules, but each time I took that I threw up so I am taking my chances that the zinc in the multi will boost my levels enough that it won't be an issue.  Anyway, the freaking Iron is making me nauseas every time I take it, like mouth-watering-I WANT to throw up, nauseas.  The calcium citrate makes me feel like garbage, but not as bad as the iron, so I will continue to take it and hope it gets better with time.  The iron, on the other hand, is getting to the point of being intolerable!  Any suggestions??  I take it with food, I take it with as much liquid as I can tolerate at any given time.  What can I do to make the nausea dissipate?  Anything?  I woke up feeling great today, then I took a multi and an iron tab and now I want to throw up.  I'm tired of feeling like this day in and day out. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now